MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/F; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/F; ACETABULAR PE HC LINER
Model Number 01.32.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 05.Oct.2021: lot 2100161: (b)(4) items manufactured and released on 5-feb-2021.Expiration date: 2026-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Additional implant involved: ball heads: mectacer 01.29.211 biolox delta ceramic ball head 12/14 ø 36 size xl + (k112115) lot.177710.Batch reviews performed on 05.Oct.2021: lot 177710: (b)(4) items manufactured and released on 27-feb-2018.Expiration date: 2023-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
About 1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 36/F
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12687963
Report Number3005180920-2021-00829
Device Sequence Number11803627
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2100161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;